Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Irregular periods, occasionally get thick red blood. What is the cause?

hello doctor i am 25 years old and married. i have a problem during periods. I do have regular periods, but during some months there is thick red i.e., it seems to appear like light brown color blood . this happens only in few months in between normally bleeding months. i don t have any rashes or itching during periods and there is no problem of irregular periods or over bleeding or lighter bleeding. the bleeding will be 3 to 4 days every month. The only problem is the brown or thick color blood during periods.
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Thanks for your query

According to Ayurved brown and thick coloured blood during menses in your present stage is due to improper digestion ,you will have to make small changes in your diet as follows:-

One wk or 4 days prior to periods have simple & light food
Avoid cold things,food,
Avoid sticky slimy food such as cheese,burger, all types of fermented food items.
Have walk for about 25 to 30 mins daily

Take care
Answered: Tue, 16 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor